# SDR CALA0300102

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 51,650 hours, 28,046 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN C-2 DOOR SKIN AT UPPER CORNER OF THE CUTOUT FOR THE DOOR HANDLE. HANDLE EXCEEDS TRAVEL IN CLOSING DIRECTION ALSO. A DOUBLER WAS INSTALLED IAW SRM 52-00-01. THE DOOR HANDLE WAS REMOVED AND REPLACED IAW SRM 51-10-2.
